# SDR CNMA20110021

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED JUST INBD OF R2 CUT OUT. REMOVED AND FABRICATED AND REPLACED FLOOR SUPPORT GUSSET STRAP IAW SRM 51-40-02 PARA 4 & 7.
